# SDR AALA20131120002

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 45,835 hours, 11,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RT NR 2 DOOR INOPERATIVE.  REPLACE BATTERY & CHARGER M732 AT RT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
